Detailed Information

Cited 0 time in webofscience Cited 5 time in scopus
Metadata Downloads

New invariants of Noetherian local rings

Authors
Koh, JLee, K
Issue Date
15-Jan-2001
Publisher
ACADEMIC PRESS INC
Citation
JOURNAL OF ALGEBRA, v.235, no.2, pp.431 - 452
Journal Title
JOURNAL OF ALGEBRA
Volume
235
Number
2
Start Page
431
End Page
452
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/16682
DOI
10.1006/jabr.2000.8506
ISSN
0021-8693
Abstract
We investigate properties of certain invariants of Noetherian local rings, including their behavior under flat local homomorphisms. Wie show that these invariants are bounded by the multiplicity for Cohen-Macaulay local rings with infinite residue fields, and they all agree with the multiplicity when such rings are hypersurfaces. We also show that these invariants are all equal to 2 for a non-regular Cohen-Macaulay local ring A if and only if A has a minimal multiplicity, provided its residue field is infinite. (C) 2001 Academic Press.
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Lee, Kisuk photo

Lee, Kisuk
이과대학 (수학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE